LETTER TO THE EDITOR
Serum sickness and severe angioedema following rituximab therapy in RA
Article first published online: 31 AUG 2011
© 2011 The Authors. International Journal of Rheumatic Diseases © 2011 Asia Pacific League of Associations for Rheumatology and Blackwell Publishing Asia Pty Ltd
International Journal of Rheumatic Diseases
Volume 15, Issue 1, pages e6–e7, February 2012
How to Cite
KUMAR, A., KHAMKAR, K. and GOPAL, H. (2012), Serum sickness and severe angioedema following rituximab therapy in RA. International Journal of Rheumatic Diseases, 15: e6–e7. doi: 10.1111/j.1756-185X.2011.01645.x
- Issue published online: 13 FEB 2012
- Article first published online: 31 AUG 2011
Options for accessing this content:
- If you are a society or association member and require assistance with obtaining online access instructions please contact our Journal Customer Services team.
- If your institution does not currently subscribe to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!
Patients and/or caregivers may access this content for use in relation to their own personal healthcare or that of a family member only. Terms and conditions will apply.